MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® GOODWIN SOUND

C.R. BARD, INC. (COVINGTON) -1018233 BARD® GOODWIN SOUND
Model Number 042812
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the customer received a partial order of quite a few goodwin sounded replacements as it had consistently issues with rust and discoloration in the lumen.It was also stated upon receiving the new replacements, they are inspected with a borescope and discoloration was noted prior to any reprocessing.
 
Event or Problem Description
It was reported that the customer received a partial order of quite a few goodwin sounded replacements as it had consistently issues with rust and discoloration in the lumen.It was also stated upon receiving the new replacements, they are inspected with a borescope and discoloration was noted prior to any reprocessing.Per follow up via email on 16aug21, the lot numbers of the affected sounds which are mixed with new box and never processed.The new box, which was processed initially, never used on patient.This was the ongoing issue for the customer and consistently replacing these.The customer checked and verified internal process and follow the ifu verbatim, flushing with sterile water at point of use.The box and packaging that customer received was for 11 sounds.They have total of 24 sounds 042824 and 042826.
 
Additional Manufacturer Narrative
The reported event was unconfirmed because the reported failure could not be reproduced.The device did not fail to meet relevant specifications.As the product was not used on a patient it was not used for diagnostic or treatment purposes.The product had not caused the reported failure.No root cause could be found because the reported event was unconfirmed.The device history record review could not be performed without a lot number.As the reported event is unconfirmed a labeling review is not required.Corrections: d,f,h h11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The actual/suspected device was evaluated.

Brand Name
BARD® GOODWIN SOUND
Common Device Name
GOODWIN SOUND
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
yonic anderson
8195 industrial blvd
covington 30014
7707846100
MDR Report Key12292203
Report Number1018233-2021-04799
Device Sequence Number20048780
Product Code FBX
UDI-Device Identifier00801741047220
UDI-Public(01)00801741047220
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/16/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number042812
Device Catalogue Number042822
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/15/2021
Supplement Date Received by Manufacturer02/04/2022
Initial Report FDA Received Date08/08/2021
Supplement Report FDA Received Date03/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown